# SDR QXEA2010122900946

- Difficulty date: December 25, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,501 hours, 17,864 cycles
- Engine: Pwc PW150A
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS FOUND ON PANEL 422BL ABOVE AND BELOW THE 3RD FASTENER FROM THE BOTTOM.  REPLACED PANEL 422BL.
